MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the patient underwent revision to replace the right lead due to an out-of-range electrode, consistent with a high-impedance failure.The system is programmable to another working electrode; however, the patient required magnetic resonance imaging (mri), so the lead was replaced.The entire lead was removed, and a new lead was implanted without complications.There was no report of patient harm or injury.Unrelated to the oor failure, the patient requested that the implantable pulse generator (ipg) be moved to the flank area while in procedure.No allegation of an ipg deficiency or discomfort in the current ipg pocket site.The procedure was successful without complications.The explanted lead was discarded at the hospital, and therefore, no actual device analysis can be performed.The device history record was reviewed.No relevant nonconformances were found.Following the lead revision and ipg relocation, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25235307
Report Number3021520203-2026-00058
Device Sequence Number21421793
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641123041817260401
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight98 KG